# SDR AALA201810029011

- Difficulty date: October 1, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 54,437 hours, 15,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5016
- Part serial: 1488
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY ESCAPE PATH LIGHTS WERE DIM AT SEATS 9 TO 16 AND 2R DOOR. MAINTENANCE REPLACED BATTERY PACK PER AMM 33-51-07 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
